Jump to content
CrazyBoards.org

please help me narrow this down


Recommended Posts

hello! i was wondering if you could help me figure out which drug is causing this.

i am always on edge, i wring my hands constantly and anxiety still rears its ugly head every once in awhile, well, a little more often than that.

currently i am taking:

900 lithium

150 wellbutrin

20 lexapro

1 risperdal

ambien prn

xanax prn

i am thinking that maybe it is the wellbutrin. i have no idea when this started so don't know which drug to associate it with.

your opinions would be greatly appreciated. if i can narrow it down, i can make some changes.

thank you!

kathy

Link to comment
Share on other sites

stimulants like Wellbutrin do tend to cause anxiety.

though, Risperdal is very well-known to cause akathisia (which results in similar physical and psychological symptoms).

or it could be the combination of the two...

Link to comment
Share on other sites

Sorry, synthetic, gotta disagree with you on the Lex.... as an SSRI, it should reduce anxiety symptoms, not exacerbate them. I don't know much about Lithium or Risperdal. I doubt it's the Ambien and definitely not the Xanax (that should help). My bet is definitely on the Wellbutrin. I had the same problem - even at the same dose. In fact, that's why I ended up on Xanax.

Link to comment
Share on other sites

The reason I said both might be responsible is because I have taken both and both have given me anxiety attacks, hence the reason they are on my evil meds list. Of course, I have absolutely no tolerance for SSRIs, Lexapro just about sent me off the deep end.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...